Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 38, Issue 3, September 2023  pp. 195–213.

Aubert involution on the unitary dual of SO(7) supported on the minimal parabolic subgroup

Authors:  Darija Brajković Zorić
Author institution: School of Applied Mathematics and Computer Science, Josip Juraj Strossmayer University of Osijek.

Summary:  In this paper the Aubert duals of all irreducible unitarizable subquotients that form the unitary dual of p-adic group SO(7) with support on minimal parabolic subgroup are found. With that, the conjecture stating that Aubert involution preserves unitarity has been confirmed for this case.

Contents   Full-Text PDF